Alert archive / Kansas / Blizzard Watches in 2013
Blizzard Watch 1, NWS Dodge City, KS
NWS Dodge City, KS issued this blizzard watch at Feb 23, 2013, 3:29 PM CST for 27 counties in Kansas. It took effect at Feb 24, 2013, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 23, 2013, 3:29 PM CST (21:29 UTC)
- In effect from
- Feb 24, 2013, 6:00 PM CST
- Expired
- Feb 24, 2013, 4:08 AM CST
- In force
- Issued by
- NWS Dodge City, KS
All 27 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
320 WWUS43 KDDC 232129 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 329 PM CST SAT FEB 23 2013 ...HIGH IMPACT BLIZZARD CONDITIONS EXPECTED BEGINNING LATE SUNDAY NIGHT... .A MID LEVEL LOW WAS BEGINNING TO TAKE SHAPE ACROSS THE GREAT BASIN AND WILL EVOLVE INTO A MAJOR CYCLONE AS IT TRACKS ACROSS WEST TEXAS INTO OKLAHOMA SUNDAY NIGHT INTO MONDAY. VERY STRONG NORTH WINDS WILL DEVELOP BEHIND THE LOW AS IT DEEPENS SUNDAY NIGHT INTO MONDAY. MODERATE TO HEAVY SNOWFALL RATES COMBINED WITH VERY STRONG NORTH WINDS ARE EXPECTED TO LEAD TO BLIZZARD CONDITIONS...ESPECIALLY DURING THE DAY MONDAY. KSZ031-046-065-066-079>081-088>090-240530- /O.CAN.KDDC.WS.A.0002.130225T0000Z-130226T0600Z/ /O.NEW.KDDC.BZ.A.0001.130225T0000Z-130226T0600Z/ ELLIS-RUSH-PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-CLARK-COMANCHE- BARBER- INCLUDING THE CITIES OF...HAYS...ELLIS...LA CROSSE... RUSH CENTER...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON... KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...ASHLAND... MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA... SUN CITY 329 PM CST SAT FEB 23 2013 ...BLIZZARD WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... ...WINTER STORM WATCH IS CANCELLED AND REPLACED BY A BLIZZARD WATCH... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING. * TIMING...SNOW AND SIGNIFICANT BLOWING AND DRIFTING SNOW WILL BEGIN LATE SUNDAY NIGHT AND LAST THROUGH THE DAY MONDAY. * SNOW AMOUNTS...WIDESPREAD 4 TO 10 INCHES OF SNOW IS EXPECTED ACROSS WEST CENTRAL, SOUTHWEST, AND SOUTH CENTRAL KANSAS. MORE THAN 10 INCHES CAN BE EXPECTED SOUTHEAST OF AN ASHLAND TO PRATT LINE. * WINDS/VISIBILITY...25 TO 40 MPH NORTH WINDS WITH FREQUENT GUSTS TO 55 MPH...ESPECIALLY DURING THE DAY MONDAY. WIDESPREAD AND PROLONGED VISIBILITY BELOW ONE-QUARTER OF A MILE AND FREQUENT WHITEOUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$ KSZ030-043>045-061>064-074>078-084>087-240530- /O.NEW.KDDC.BZ.A.0001.130225T0000Z-130226T0600Z/ TREGO-SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON- GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... SCOTT CITY...DIGHTON...NESS CITY...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER 329 PM CST SAT FEB 23 2013 /229 PM MST SAT FEB 23 2013/ ...BLIZZARD WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING. * TIMING...SNOW AND SIGNIFICANT BLOWING AND DRIFTING SNOW WILL BEGIN LATE SUNDAY NIGHT AND LAST THROUGH THE DAY MONDAY. * SNOW AMOUNTS...WIDESPREAD 4 TO 10 INCHES OF SNOW IS EXPECTED ACROSS WEST CENTRAL, SOUTHWEST, AND SOUTH CENTRAL KANSAS. MORE THAN 10 INCHES CAN BE EXPECTED SOUTHEAST OF AN ASHLAND TO PRATT LINE. * WINDS/VISIBILITY...25 TO 40 MPH NORTH WINDS WITH FREQUENT GUSTS TO 55 MPH...ESPECIALLY DURING THE DAY MONDAY. WIDESPREAD AND PROLONGED VISIBILITY BELOW ONE-QUARTER OF A MILE AND FREQUENT WHITEOUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$ UMSCHEID
2 follow-up statements
858 WWUS43 KDDC 240513 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1113 PM CST SAT FEB 23 2013 ...EXPECT FULL BLIZZARD CONDITIONS SUNDAY NIGHT AND MONDAY... .A MID LEVEL CYCLONE OVER THE GREAT BASIN AREA WILL EVOLVE INTO A MAJOR WINTER STORM, AS IT TRACKS ACROSS WESTERN TEXAS INTO OKLAHOMA SUNDAY NIGHT AND MONDAY. VERY STRONG NORTH WINDS WILL DEVELOP, AS WELL AS SOME HEAVY SNOW. THESE CONDITIONS WILL RESULT IN A MAJOR BLIZZARD SUNDAY NIGHT AND MONDAY. THE WINDS MAY THE STRONGEST DURING THE DAY MONDAY. KSZ030-031-043>046-061>066-074>081-084>090-241300- /O.CON.KDDC.BZ.A.0001.130225T0000Z-130226T0600Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 1113 PM CST SAT FEB 23 2013 /1013 PM MST SAT FEB 23 2013/ ...BLIZZARD WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... * TIMING...SNOW AND SIGNIFICANT BLOWING AND DRIFTING SNOW WILL BEGIN LATE SUNDAY NIGHT AND LAST THROUGH THE DAY MONDAY. * SNOW AMOUNTS...WIDESPREAD 4 TO 10 INCHES OF SNOW IS EXPECTED ACROSS WEST CENTRAL, SOUTHWEST, AND SOUTH CENTRAL KANSAS. MORE THAN 10 INCHES CAN BE EXPECTED SOUTHEAST OF AN LINE FROM ASHLAND TO PRATT. * WINDS/VISIBILITY...25 TO 40 MPH NORTH WINDS WITH FREQUENT GUSTS TO 55 MPH, ESPECIALLY DURING THE DAY MONDAY. WIDESPREAD AND PROLONGED VISIBILITY BELOW ONE-QUARTER OF A MILE AND FREQUENT WHITEOUT CONDITIONS ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. YOU SHOULD POSTPONE ANY TRAVEL PLANNED FOR MONDAY. && $$ 12
540 WWUS43 KDDC 241008 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 408 AM CST SUN FEB 24 2013 ...BLIZZARD CONDITIONS ARE EXPECTED TO DEVELOP TONIGHT AND CONTINUE INTO MONDAY... .AN UPPER LEVEL LOW PRESSURE SYSTEM NEAR THE FOUR CORNERS REGION EARLY THIS MORNING IS EXPECTED TO INTENSIFY AS IT MOVES THROUGH NORTHWEST TEXAS INTO THE RED RIVER VALLEY TONIGHT AND MONDAY. BY LATE THIS AFTERNOON AND EVENING, SNOW WILL DEVELOP AND BECOME HEAVY AT TIMES TONIGHT. IN ADDITION, VERY STRONG NORTH WINDS ARE EXPECTED TO DEVELOP WHICH WILL RESULT IN BLIZZARD CONDITIONS TONIGHT INTO MONDAY. KSZ030-031-043>046-061>066-074>081-084>090-241800- /O.UPG.KDDC.BZ.A.0001.130225T0000Z-130226T0600Z/ /O.NEW.KDDC.BZ.W.0001.130225T0000Z-130226T0600Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 408 AM CST SUN FEB 24 2013 /308 AM MST SUN FEB 24 2013/ ...BLIZZARD WARNING IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO MIDNIGHT CST /11 PM MST/ MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO MIDNIGHT CST /11 PM MST/ MONDAY NIGHT. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW AND SIGNIFICANT BLOWING AND DRIFTING SNOW WILL BEGIN LATE SUNDAY NIGHT AND LAST THROUGH THE DAY MONDAY. * SNOW AMOUNTS...AROUND 2-4 INCHES WILL BE POSSIBLE NORTHWEST OF A HUGOTON TO KALVESTA TO HAYS LINE. WIDESPREAD 4 TO 10 INCH AMOUNTS CAN BE EXPECTED TO THE SOUTHEAST OF THIS LINE WITH AMOUNTS NEAR A FOOT POSSIBLE SOUTHEAST OF AN ASHLAND TO STAFFORD LINE. * WINDS/VISIBILITY...25 TO 40 MPH NORTH WINDS WITH FREQUENT GUSTS TO 55 MPH... ESPECIALLY DURING THE DAY MONDAY. WIDESPREAD AND PROLONGED VISIBILITY BELOW ONE-QUARTER OF A MILE AND FREQUENT WHITEOUT CONDITIONS ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. YOU SHOULD POSTPONE ANY TRAVEL PLANNED FOR MONDAY. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ GERARD
What forecasters said that day
The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this blizzard watch went out at Feb 23, 11:55 AM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Feb 23, 11:55 AM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1155 AM CST SAT FEB 23 2013 ...UPDATED FOR AVIATION SECTION... .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 336 AM CST SAT FEB 23 2013 AN UPPER LEVEL SHORTWAVE TROUGH WAS MOVING SOUTHEAST OVER THE CENTRAL AND SOUTHERN HIGH PLAINS EARLY THIS MORNING. AN ASSOCIATED AREA OF CLOUDINESS EXTENDED FROM FAR SOUTHWEST KANSAS INTO THE OKLAHOMA AND TEXAS PANHANDLES AND NORTHEAST NEW MEXICO. RADAR MOSAIC SHOWS SOME PATCHY AREAS OF LIGHT SNOW ACROSS THE PANHANDLES. AN AREA OF LIGHT SNOW WAS ALONG THE KANSAS BORDER NEAR LIBERAL. THIS AREA WAS DIMINISHING WITH TIME, A FEW FLURRIES COULD OCCUR AROUND LIBERAL THROUGH THE NEXT FEW HOURS. THE AREA OF CLOUDS AND LIGHT SNOW WILL CONTINUE TO PROPAGATE EAST SOUTHEAST WITH THE UPPER LEVEL SHORTWAVE AND EXPECT IT TO BE SOUTH AND EAST OF SOUTHWEST KANSAS BY SUNRISE. SOME VERY PATCHY FOG WAS WAS REDUCING VISIBILITIES TO LESS THAN A MILE IN A FEW LOCATIONS EARLIER TONIGHT AND THERE COULD BE SOME ADDITIONAL FOG UNTIL AFTER SUNRISE AS WELL. FOR THE REST OF TODAY, SHORTWAVE RIDGING WILL MOVE OUT OVER THE CENTRAL HIGH PLAINS BEHIND THE SHORTWAVE TROUGH AND AHEAD OF A STRONGER TROUGH THAT IS DIGGING INTO THE WEST COAST EARLY THIS MORNING. SKIES SHOULD STAY MAINLY CLEAR TODAY ALTHOUGH WE COULD SEE SOME INCREASING CIRRUS THIS AFTERNOON. INCREASING SOUTHERLY WINDS TODAY WILL HELP MIX THE BOUNDARY LAYER SOMEWHAT BETTER AND WITH PLENTY OF SUNSHINE WE SHOULD BE ABLE TO CLIMB INTO THE 30S IN MOST LOCATIONS WITH LOW/MID 40S OUT ALONG THE COLORADO BORDER WHERE THE SNOW COVER HAS MELTED. SURFACE LOW PRESSURE WILL BE DEEPENING OVER FAR NORTHEAST NEW MEXICO TONIGHT. WINDS WILL INITIALLY BE FROM THE SOUTH TO SOUTHEAST BUT WILL BECOME LIGHT AND VARIABLE WITH WINDS BECOMING NORTHERLY ALONG AND EAST OF THE COLORADO BORDER. WITH LIGHT AND VARIABLE WINDS AND A MOIST BOUNDARY LAYER TONIGHT, WE COULD SEE SOME FOG REDEVELOP. HAVE ALSO LOWERED TEMPERATURES MAINLY AROUND DODGE CITY AS A PERIOD OF LIGHT WINDS SHOULD HELP TEMPERATURES BOTTOM OUT A LITTLE LOWER INTO THE UPPER TEENS TO AROUND 20. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 354 AM CST SAT FEB 23 2013 BUSY SHIFT WITH ANOTHER STORM SYSTEM TO CONSIDER. MY AFD WILL BE BRIEF. AFTER COLLABORATION WITH NEIGHBOR WFOS...HAVE ISSUED A WINTER STORM WATCH FOR PORTIONS OF THE REGION SUNDAY EVENING THROUGH MONDAY EVENING. AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE GREAT BASIN TODAY AND WILL EVENTUALLY TRACK ACROSS THE SOUTHERN PLAINS MONDAY. THE 00Z ECMWF HAS TRENDED FARTHER SOUTH THAN COMPARED TO YESTERDAYS 12Z RUN. THIS 00Z RUN IS SIMILAR TO THE 00Z GEM. THE SYSTEM IS FAIRLY STRONG AND THEREFORE SIGNIFICANT SNOWS WILL BE POSSIBLE ON THE DEFORMATION SIDE OF THE CYCLONE. SNOW AMOUNTS OF 6 TO 12 INCHES WILL BE POSSIBLE WITHIN THE WATCH AREA. 850 HPA WINDS ARE FORECAST TO BE AROUND 50 KT SO THAT RAISES THE FLAG FOR BLIZZARD CONDITIONS. AFTER COLLABORATION, WILL JUST GO WITH A WINTER STORM WATCH FOR NOW. THIS SYSTEM WILL HAVE STRONGER WINDS WITH IT THAT COMPARED TO THE LAST STORM. LEFT THE REST OF THE ALLBLEND GRIDS UNTOUCHED DUE TO TIME CONSIDERATIONS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1153 AM CST SAT FEB 23 2013 OTHER THAN SCATTERED 4-5KFT STRATUS CLOUDS EXITING THE REGION THIS AFTERNOON, SKY CONDITIONS AND VISIBILITY WILL REMAIN VFR UNDER LIGHT SOUTHERLY SURFACE WINDS, AS HIGH PRESSURE REMAINS ANCHORED ACROSS EASTERN OKLAHOMA. SIGNIFICANT CHANGES OCCUR THIS EVENING. WARM ADVECTION WILL DEVELOP ACROSS THE ENTIRE HIGH PLAIN REGION OVERNIGHT. THIS WILL VERY LIKELY ALLOW ADVECTION FOG TO RAPIDLY DEVELOP ACROSS THE DEEP SNOWPACK ACROSS SOUTHWEST KANSAS. THE NAM MOS DOES PROMOTE THE IDEA OF LOW VISIBILITIES AROUND QUARTER MILE OVERNIGHT WHILE THE NAM MODEL FORECASTS WIDESPREAD DENSE FOG AS WELL. && .PRELIMINARY POINT TEMPS/POPS... DDC 34 21 32 24 / 0 0 50 60 GCK 35 21 32 22 / 0 0 40 50 EHA 45 25 32 18 / 0 0 30 40 LBL 38 22 33 21 / 0 0 40 50 HYS 30 18 30 24 / 0 0 50 60 P28 33 21 34 28 / 0 0 70 90 && .DDC WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY EVENING FOR KSZ031-046-065-066-079>081-088>090. && SHORT TERM...GERARD LONG TERM...SUGDEN AVIATION...RUSSELL
Hazardous weather outlook, Feb 23, 3:53 AM CST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 353 AM CST SAT FEB 23 2013 KSZ030-031-043>046-061>066-074>081-084>090-241100- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 353 AM CST SAT FEB 23 2013 /253 AM MST SAT FEB 23 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER WINTER STORM MAY IMPACT PARTS OF CENTRAL AND SOUTHWEST KANSAS LATE SUNDAY NIGHT INTO MONDAY EVENING. PLEASE SEE THE WINTER STORM WATCH MESSAGE FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 3:50 AM CST | Winter Storm Watch | DDC | Barber, Clark, Comanche, Edwards, Ellis, Kiowa and 4 more | 12 hr |
| Feb 23, 1:34 PM CST | Dense Fog Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 19 hr |
Nearby
Blizzard Watches in Kansas, 2013Every blizzard watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.